# SDR HEEA202403190001

- Difficulty date: March 16, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N946PH
- Make and model: Skrsky S92A
- Aircraft serial: 920252
- Aircraft time: 11,689 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 9225000800103
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON INITIAL CLIMB OUT, LANDING GEAR FAILED TO RETRACT. EMERGENCY PROCEDURE PERFORMED AND GEAR HANDLE PLACED DOWN. DOWN LOCKED 3 GREEN INDICATION AND AIRCRAFT RETURNED TO BASE.
